Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Constant headache with heaviness with numbness. Taking sibelium, ditryp-h. Suggestion?

Since one year, I am having constant headache and/or heaviness feeling in the head. I was advised to take Topomac, but unfortunately this medicine caused vertigo and tremors. Since last 6 months, I have been prescribed sibelium 10mg at 6 pm and Ditryp-H at 9 pm. I was also advised to take rizact 10 mg during headaches . I responded well to these medicines. But now it appears that sibelium is not working and I am having daily attacks of headache with feeling of numbness on my head. Please advise.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  201
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

welcome to HCM,

in case of constant headache, either it is cluster headache, tension headache or migraine these medicine only can control it and give temporary relief. if you want to be free from this problem take homeopathic treatment from good homeopath. But be sure that, Homeopathic medicine must be selected after taking detail history of your physical as well as mental makeup. Then n then you will get satisfactory result. So consult good classical homeopath. You will surely get benefit with homeopathy.
Answered: Mon, 16 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor